# SDR AALA201905249002

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 15,812 hours, 7,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS OPS CHECK OF THE EMERGENCY LIGHTING SYSTEM FAILED WHILE ACCOMPLISHING CARD 25-94-03.  FAULTS BAT/EPSU 10WL FWD 3 BAT/ESPU 11WL EMER L REQS TROUBLESHOOTING. ACCOMPLISHED TSM 35-51-00-810-829-A AND TSM 35-51-00-810-855-A. EPSU BAT 10WL AND 11WL REPLACED IAW AMM 33-51-38. ACOMPLISHED TEST IAW CARD 25-94-03. NO FAULTS NOTED. OPS CHECK OKAY.
